# SDR USAASB98024

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162BL804A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TPA - FLT 61 - DURNG CRUISE FLT, CAPT NOTICED THE NR 1 ENG OIL TEMP GAUGE WAS AT THE RED LINE.  CAPT REDUCED POWER AND THE OIL TEMP DROPPED IN THE YELLOW.  AT IDLE, TEMP REMAINED IN YELLOW FOR 10 MIN AND THEN DROPPED TO TOP OF GREEN BAND. AN EMERGENCY WAS DECLARED AND THE FLT DIVERTED TO TPA AND LANDED W/O FURTHER INCIDENT.  UPON LANDING AND TAXIING TO THE GATE, OIL TEMP REMAINED IN THE UPPER GREEN RANGE.  THE NR 1 ENG WAS NOT SHUT DOWN IN FLT.  MX REMOVED AND REPLACED THE NR 1 ENG OIL TEMP INDICATOR AND OIL TEMP BULB.  OIL QTY AND CHIP DETECTORS WERE CHECKED AND FOUND GOOD.  RAN ENGINE.  OIL TEMP NORMAL.  OPS CHECK AND LEAK CHECK GOOD.  (M)
